# SDR FDEA201406301589

- Difficulty date: June 30, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 57,334 hours, 18,955 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: ADA7339505
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBOARD DAMAGED BS 765 BLO RECEIVED NEW FLOOR PANEL ON MAIN DECK BS 765 BL0 ON T14/1077527.  INSTALLED FLOOR PANEL IAW SRM 51-31-01 & AMM 53-21-08-04.  MAJOR REPAIR.
